Capozziello, Salvatore (2007) f(R) gravity with torsion: the metric-a±ne approach. [Pubblicazione in rivista scientifica]

Full text not available from this repository. [error in script] [error in script]
Item Type: Pubblicazione in rivista scientifica
Title: f(R) gravity with torsion: the metric-a±ne approach
Capozziello, SalvatoreUNSPECIFIED
Autore/i: S. Capozziello, R. Cianci, C. Stornaiolo, S. Vignolo
Date: 2007
Number of Pages: 14
Department: Scienze fisiche
Journal or Publication Title: CLASSICAL AND QUANTUM GRAVITY
Date: 2007
Volume: 24
Page Range: pp. 6417-6430
Number of Pages: 14
Date Deposited: 20 Oct 2010 08:33
Last Modified: 30 Apr 2014 19:42


Downloads per month over past year

Actions (login required)

View Item View Item